# SDR CA100609004

- Difficulty date: June 2, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 2056111501
- Condition: Debonded
- Location: Cockpit
- Part time: 2,197 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSP, THE WINDSHIELD WAS FOUND TO BE POORLY BONDED & ONLY ATTACHED IN LOWER-LT CORNER & UPPER RT REAR.  BONDING AGENT WAS PRESENT ON THE FRAME BUT DID NOT APPEAR TO BE ON THE GLASS (PLASTIC).  WINDSHIELD WAS PREPPED AND RE-BONDED.
